# SDR DALA12011633228

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 62,765 hours, 28,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 19C EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR. OPS CHECK GOOD. OK FOR SERVICE.
